# SDR IPXA11170354

- Difficulty date: November 1, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 10,161 hours, 6,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING CTR FLAP REPAIR DOUBLER IS GOUGED BETWEEN RIB 13 AND RIB 15 STR 2.6 AND STGR 2.8.   ACCOMPLISHED REPAIR ON LT WING CTR FLAP BETWEEN RIB 13 AND RIB 15, STGR 2.6 AND STR 2.8 IAW EO A300-5750-45089-A, PARA 6A.
